# SDR ASOA201100900

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAIL BETWEEN FS 785.15-FS 863.00 IS CORRODED.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801.  FABRICATED NEW SEAT TRACK, CUT, DRILLED, COUNTERSUNK,  & ALODINED IAW REO 670-53-00-313.  INSTALLED NEW SEAT TRACK  IAW AMM 53-00-49-400-801.
